default-icon
Hi Dr. Siddharth...
I had my breast surgery done on 14th Nov 2018. After 2 weeks of surgery , one stitch broke off and serous fluid was discharged. After which I was prescribed clavam 650/ augmed 650. After consuming this tablet for 4 days I started getting all muscle pain followed by tender reddish lumps on my legs. I was referred to rheumatology who prescribed me Dolo 650 for 3times in a day for 3 days and if there is no relief in pain so few tests needs to be done. I am still under same medication till Sunday. but now the result is am getting tail bone pain and not able to walk properly and left ankle swelling. Can you pls suggest if it's a neurologist issues and if yes then when can we visit you.
33 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Dear,  don't worry Fallow your treating doctor U must be having effusion at ankle or oedema Need to consult any good physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+121
Chat with a doctor
Online now
This is neurological problem send me report then treatment is prescribed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.